# SDR IPXA10M58480

- Difficulty date: February 6, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM FAILS.  LIGHTS GO OUT AFTER ABOUT 2 MINS.  TROUBLESHOT FOUND L2-485 LIGHT SOCKET SHORTED TO GROUND, RELAMPED AND CLEANED RECEPTACLE.  PERFORMED OPS TEST AS PER TC 0112.  OPS CHECKS GOOD.
